# SDR DALA1150653116

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR 151TG IS DAMAGED. N/R 150/53.  AFT CARGO FLOOR PANEL 151TG FABRICATED NEW ON STAM TRAVELER T11/893921 IAW A319 DWG 3D25-40640.  DAMAGE DIM L=3.50" W=3.50".
